# SDR USAA2009040790832

- Difficulty date: April 3, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 55,208 hours, 37,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS178 FORWARD PRESSURE BULKHEAD WEB AT WL234, RBL10. REPAIRED BS178 FORWARD PRESSURE BULKHEAD WEB AT WL234, RBL10 IAW SRM 53-10-08 REPAIR 9 & EO 5300V153.
